Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 167, NWS Atlanta, GA

June 21, 2020Lumpkin County, Union County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2020, 6:23 PM EDT for Lumpkin County, Union County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2020, 6:23 PM EDT (22:23 UTC)
Expired
Jun 21, 2020, 7:03 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lumpkin County, GA, Union County, GA

The radar

The Greer radar (KGSP), 152 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 7:00 PM EDTTSTM WND DMG1 Sse Owltown, GA911 REPORTS 3 TREES DOWN ALONG WILSON MOUNT RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1488 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

934 
WUUS52 KFFC 212223
SVRFFC
GAC187-291-212315-
/O.NEW.KFFC.SV.W.0167.200621T2223Z-200621T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
623 PM EDT Sun Jun 21 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lumpkin County in north central Georgia...
  Union County in north central Georgia...

* Until 715 PM EDT.

* At 623 PM EDT, a severe thunderstorm was located over Camp Merrill,
  or 7 miles northwest of Dahlonega, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Blairsville, Suches, Owltown, Camp Merrill, Vogel State Park,
  Brasstown Bald, Track Rock, Woods Hole Shelter, Blood Mountain
  Shelter, Gaddistown and Gooch Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3498 8396 3493 8391 3492 8387 3490 8385
      3490 8384 3491 8384 3491 8383 3490 8381
      3486 8381 3484 8379 3483 8380 3482 8378
      3480 8378 3478 8383 3476 8383 3454 8406
      3459 8418 3473 8409
TIME...MOT...LOC 2223Z 210DEG 30KT 3460 8408 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
171 
WWUS52 KFFC 212251
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
651 PM EDT Sun Jun 21 2020

GAC187-212301-
/O.CAN.KFFC.SV.W.0167.000000T0000Z-200621T2315Z/
Lumpkin GA-
651 PM EDT Sun Jun 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LUMPKIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3498 8396 3493 8391 3492 8387 3490 8385
      3490 8384 3491 8384 3490 8381 3486 8381
      3484 8379 3483 8380 3482 8378 3480 8378
      3478 8383 3476 8383 3473 8393 3474 8394
      3472 8398 3470 8411
TIME...MOT...LOC 2251Z 210DEG 30KT 3480 8394 

$$

GAC291-212315-
/O.CON.KFFC.SV.W.0167.000000T0000Z-200621T2315Z/
Union GA-
651 PM EDT Sun Jun 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL UNION COUNTY...

At 651 PM EDT, a severe thunderstorm was located over Owltown, or
near Blairsville, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Blairsville, Owltown, Vogel State Park, Brasstown Bald, Track Rock,
Woods Hole Shelter, Blood Mountain Shelter and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3498 8396 3493 8391 3492 8387 3490 8385
      3490 8384 3491 8384 3490 8381 3486 8381
      3484 8379 3483 8380 3482 8378 3480 8378
      3478 8383 3476 8383 3473 8393 3474 8394
      3472 8398 3470 8411
TIME...MOT...LOC 2251Z 210DEG 30KT 3480 8394 

HAIL...<.75IN
WIND...60MPH
 
$$
084 
WWUS52 KFFC 212303
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Sun Jun 21 2020

GAC291-212313-
/O.CAN.KFFC.SV.W.0167.000000T0000Z-200621T2315Z/
Union GA-
703 PM EDT Sun Jun 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UNION COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3498 8396 3493 8391 3492 8387 3490 8385
      3490 8384 3491 8384 3490 8381 3486 8381
      3484 8379 3483 8380 3482 8378 3480 8378
      3478 8383 3476 8383 3473 8393 3474 8394
      3472 8398 3470 8411
TIME...MOT...LOC 2300Z 210DEG 30KT 3489 8388 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:40 PM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 21, 2:40 PM EDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
240 PM EDT Sun Jun 21 2020

.SHORT TERM /Tonight through Monday Night/...

Current radar loop shows showers and thunderstorms popping across
the area as an upper level shortwave moves east through the flow.
The main hazards continue to be being gusty winds, frequent
lightning, and periods of heavy rain with these storms. The storms
are expected to continue through the evening hours then diminish
tonight as we loose daytime heating. As this wave continues to push
NE tonight the better dynamics and instabilities associated with it
move further north as well.  There is still a slight chance these
showers will continue overnight through Monday morning, but any
storms that survive will be isolated in nature and mainly over N GA.
The overall southwesterly flow is expected to continue Monday and
Monday night and should advect additional moisture across the
southeastern states through the middle of the week. This will bring
additional perturbations across the area keeping precip chances
elevated through Wednesday.

With precip chances increasing through the week, Temperatures will
slowly fall from the Mid 80s to Mid 90s down into mainly the 80s to
near 90 by Wednesday. Overnight temperatures are forecast to stay
mainly in the 60s to lower 70s.

01

&&

.LONG TERM /Tuesday through Sunday/...

First portion of the long term looks to be the most active
convectively as models are in good agreement with broad upper trough
NW of the region allowing for persistent SW mean fetch off the Gulf
and resultant ample moisture advection. GFS has high PWATs in 1.5-2
inch range Tues/Wed so will need to watch for isolated flash
flooding threat with any stronger storms. Main moisture axis should
shift southward across the area with a frontal passage later Wed
into Thurs, then models have discrepancies on how far south the
boundary/moisture field advects and how much weak ridging sets up
into the end of the week. While kept higher chance pops to mainly
central GA for Thurs, there's enough diurnal forcing and available
energy to have continued chance pops returning to other portions
of the area by Friday into the weekend despite any ridging.

Temps look to be below normal Tues thru Thurs then rebound back to
near normal Friday into the weekend.

Baker

&&

.AVIATION...
18Z Update...
VFR ceilings and VSBYs with showers and thunderstorms popping up
across the area. When the storms move across the TAF sites we
will see some brief MVFR conditions with periods of heavy rain and
MVFR VSBYs. These storms should diminish shortly after sunset with
VFR conditions returning overnight. Will see another round of
SHRA/TSRA Monday afternoon and again Tuesday afternoon. Winds
will stay out of the SW at 10kt or less with some variable winds
and gust 10-20kt in and around any stronger convective storms.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  90  70  86 /  30  50  30  70
Atlanta         70  88  70  83 /  30  60  40  70
Blairsville     63  80  65  76 /  50  60  50  80
Cartersville    67  87  69  83 /  40  60  50  80
Columbus        71  92  71  89 /  20  40  30  70
Gainesville     68  86  68  81 /  40  60  40  70
Macon           71  92  71  89 /  20  40  20  60
Rome            67  88  69  83 /  40  60  50  80
Peachtree City  68  89  69  84 /  20  50  30  70
Vidalia         73  93  74  93 /  20  20  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....Baker
AVIATION...01
Hazardous weather outlook, Jun 21, 12:24 PM EDT, 5 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1224 PM EDT Sun Jun 21 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221630-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1224 PM EDT Sun Jun 21 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

An increased coverage of showers and thunderstorms can be expected
today. Isolated thunderstorms may become strong to severe this
afternoon and evening. The main hazards will be gusty
winds...frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered showers and thunderstorms will be possible each
afternoon and evening. Gusty winds, frequent lightning, and heavy
rain will be possible with any storms that do develop.
A cold front is expected to move through the area on Wednesday
through Friday bringing additional chances for scattered
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jun 21, 5:42 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
542 PM EDT Sun Jun 21 2020

GAZ031>033-043-044-053>055-212215-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-Clayton GA-Coweta GA-
Paulding GA-South Fulton GA-
542 PM EDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTH FULTON...
DOUGLAS...COBB...CLAYTON...NORTHEASTERN COWETA...SOUTHEASTERN
PAULDING AND SOUTH FULTON COUNTIES UNTIL 615 PM EDT...

At 542 PM EDT...a line of strong thunderstorms was along a line
extending from near Douglasville to near Peachtree City...and moving
northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Newnan, Douglasville, Fayetteville, Jonesboro,
Sandy Springs, Smyrna, Peachtree City, East Point, Stockbridge, Union
City, Forest Park, Riverdale, College Park, Powder Springs, Fairburn,
Tyrone, Austell and Morrow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3404 8445 3382 8435 3365 8435 3365 8429
      3360 8424 3355 8426 3355 8429 3344 8429
      3331 8477 3375 8484
TIME...MOT...LOC 2142Z 238DEG 26KT 3373 8477 3338 8463

WIND...40MPH
Special weather statement, Jun 21, 5:45 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Sun Jun 21 2020

GAZ006>008-212215-
Gilmer GA-Union GA-Fannin GA-
545 PM EDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...WESTERN UNION AND
EASTERN FANNIN COUNTIES UNTIL 615 PM EDT...

At 545 PM EDT...a strong thunderstorm was over Talona, or near
Ellijay...moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ellijay, Blue Ridge, East Ellijay, Morganton, Talona, Margret,
Higdon, Hurst, Loving, Epworth, Dial, Cartecay, Pisgah, Mineral
Bluff, Cherry Log, Roy and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3475 8405 3456 8447 3456 8448 3455 8449
      3455 8450 3457 8450 3455 8452 3463 8460
      3499 8439 3499 8428
TIME...MOT...LOC 2145Z 223DEG 23KT 3462 8451

WIND...40MPH
Special weather statement, Jun 21, 5:55 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT Sun Jun 21 2020

GAZ014-015-022-023-212230-
Hall GA-Dawson GA-Forsyth GA-Lumpkin GA-
555 PM EDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR HALL...SOUTHEASTERN DAWSON...
NORTHEASTERN FORSYTH AND SOUTHEASTERN LUMPKIN COUNTIES UNTIL 630 PM
EDT...

At 555 PM EDT...a strong thunderstorm was over Lake Lanier Islands,
or near Cumming...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gainesville, Cumming, Flowery Branch, Oakwood, Lula, Clermont,
Gillsville, Aqualand Park, Chestatee, Murrayville, Oscarville, Lake
Lanier Islands and War Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3450 8370 3430 8365 3415 8402 3417 8406
      3416 8407 3421 8413 3449 8392
TIME...MOT...LOC 2155Z 220DEG 27KT 3420 8405

WIND...40MPH
Special weather statement, Jun 21, 5:58 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
558 PM EDT Sun Jun 21 2020

GAZ006>008-013>015-212230-
Gilmer GA-Dawson GA-Union GA-Pickens GA-Lumpkin GA-Fannin GA-
558 PM EDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...DAWSON...
SOUTHWESTERN UNION...NORTHEASTERN PICKENS...LUMPKIN AND SOUTHEASTERN
FANNIN COUNTIES UNTIL 630 PM EDT...

At 557 PM EDT...a line of strong thunderstorms was along a line
extending from Sequoyah Lake to near Silver City...and moving
northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dahlonega, Dawsonville, Amicalola Falls State Park, Sequoyah Lake,
Camp Merrill, Juno, Fausett Lake, Dial, Springer Mountain Shelter,
Len Foote Hike Inn, Black Gap Shelter, Lake Tamarack, Auraria, Stover
Creek Shelter, Hawk Mountain Shelter, Garland, Nimblewill and McKee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3453 8386 3433 8416 3434 8418 3453 8445
      3477 8422
TIME...MOT...LOC 2157Z 217DEG 29KT 3456 8438 3437 8412

WIND...40MPH
Special weather statement, Jun 21, 6:12 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
612 PM EDT Sun Jun 21 2020

GAZ056-066>069-212245-
Upson GA-Troup GA-Spalding GA-Meriwether GA-Pike GA-
612 PM EDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSON...SOUTHERN
TROUP...SOUTHWESTERN SPALDING...MERIWETHER AND PIKE COUNTIES UNTIL
645 PM EDT...

At 612 PM EDT...a line of strong thunderstorms was along a line
extending from Hilltop to Lakeview...and moving northwest at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Zebulon, Greenville, West Point, Woodbury, Molena,
Williamson, Meansville, Gay, Mountville, Atwater, Cannonville,
Hilltop, Louise, Odessadale, Hollonville, Stovall, Big Springs, Rocky
Mount and Raleigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3322 8454 3322 8451 3324 8450 3327 8440
      3298 8427 3287 8485 3287 8519 3299 8521
TIME...MOT...LOC 2212Z 143DEG 12KT 3311 8443 3289 8519

WIND...50MPH
Special weather statement, Jun 21, 6:16 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EDT Sun Jun 21 2020

GAZ027-212245-
Madison GA-
616 PM EDT Sun Jun 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON COUNTY UNTIL
645 PM EDT...

At 616 PM EDT...a strong thunderstorm was over Pocataligo, or 7 miles
northwest of Danielsville...moving northeast at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ila and Pocataligo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3426 8312 3424 8309 3416 8328 3422 8335
      3423 8335 3426 8330 3424 8324 3425 8324
      3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 2216Z 218DEG 17KT 3422 8329

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:46 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker44 min
Jun 21, 3:49 PM EDTSpecial Weather StatementFFCHaralson, Polk41 min
Jun 21, 3:56 PM EDTSpecial Weather StatementFFCCarroll34 min
Jun 21, 4:09 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk18 min
Jun 21, 4:24 PM EDTSpecial Weather StatementFFCCobb, Paulding36 min
Jun 21, 4:25 PM EDTSpecial Weather StatementFFCGordon35 min
Jun 21, 4:29 PM EDTSpecial Weather StatementFFCFloyd46 min
Jun 21, 4:40 PM EDTSpecial Weather StatementFFCCarroll35 min
Jun 21, 4:50 PM EDTSpecial Weather StatementFFCMurray, Whitfield40 min
Jun 21, 4:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jun 21, 5:03 PM EDTSpecial Weather StatementFFCCherokee27 min
Jun 21, 5:12 PM EDTSpecial Weather StatementFFCDouglas33 min
Jun 21, 5:19 PM EDTSpecial Weather StatementFFCGilmer26 min
Jun 21, 5:22 PM EDTSpecial Weather StatementFFCCoweta23 min
Jun 21, 5:26 PM EDTSpecial Weather StatementFFCTroup34 min
Jun 21, 5:28 PM EDTSpecial Weather StatementFFCMurray32 min
Jun 21, 5:35 PM EDTSpecial Weather StatementFFCDawson25 min
Jun 21, 5:40 PM EDTSpecial Weather StatementFFCMeriwether35 min
Jun 21, 5:42 PM EDTSpecial Weather StatementFFCClayton, Cobb, Coweta, Douglas, Fayette, Fulton33 min
Jun 21, 5:45 PM EDTSpecial Weather StatementFFCFannin, Gilmer30 min
Jun 21, 5:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette42 min
Jun 21, 5:55 PM EDTSpecial Weather StatementFFCHall35 min
Jun 21, 5:58 PM EDTSpecial Weather StatementFFCDawson, Lumpkin32 min
Jun 21, 6:12 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Troup33 min
Jun 21, 6:16 PM EDTSpecial Weather StatementFFCMadison29 min
Jun 21, 6:25 PM EDTSpecial Weather StatementFFCFayette35 min
Jun 21, 6:31 PM EDTSpecial Weather StatementFFCHall, White29 min
Jun 21, 6:35 PM EDTSpecial Weather StatementFFCLamar25 min
Jun 21, 6:42 PM EDTSpecial Weather StatementFFCTroup48 min
Jun 21, 6:47 PM EDTSpecial Weather StatementFFCHenry, Spalding28 min
Jun 21, 6:50 PM EDTSpecial Weather StatementFFCPike25 min
Jun 21, 6:52 PM EDTSpecial Weather StatementFFCTowns38 min
Jun 21, 6:56 PM EDTSpecial Weather StatementFFCBanks, White34 min
Jun 21, 6:58 PM EDTSpecial Weather StatementFFCUpson32 min
Jun 21, 7:02 PM EDTSpecial Weather StatementFFCButts, Lamar28 min
Jun 21, 7:26 PM EDTSpecial Weather StatementFFCButts, Jasper, Monroe, Morgan34 min
Jun 21, 7:28 PM EDTSpecial Weather StatementFFCBleckley32 min
Jun 21, 7:57 PM EDTSpecial Weather StatementFFCBibb, Jasper, Jones, Morgan, Putnam33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.